|ITEM METADATA RECORD
|Title: ||Asymptotic representation of unstable gravity modes in stars|
|Authors: ||Denis, J|
|Issue Date: ||1977 |
|Publisher: ||Kluwer academic publ|
|Series Title: ||Astrophysics and space science vol:52 issue:2 pages:435-442|
|Publication status: ||published|
|KU Leuven publication type: ||DI|
|Appears in Collections:||Physics and Astronomy - miscellaneous|
Institute of Astronomy
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science